Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014 (2014), Article ID 150483, 6 pages
http://dx.doi.org/10.1155/2014/150483
Research Article

Approximate Solution of Urysohn Integral Equations Using the Adomian Decomposition Method

Department of Mathematics, Indian Institute of Technology Kharagpur, Kharagpur 721302, India

Received 29 August 2013; Accepted 11 November 2013; Published 20 January 2014

Academic Editors: A. Bellouquid, A. Moudafi, and A. M. Peralta

Copyright © 2014 Randhir Singh et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Ahmad Ismail, Mohammad Almousa, and Abdur Rashid, “A numerical method for solving Urysohn type integral equations,” International Journal of Mathematical Analysis, vol. 8, no. 21-24, pp. 1133–1141, 2014. View at Publisher ยท View at Google Scholar